# SDR IPXA2020122963918

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 61,272 hours, 20,237 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: N/A, DIVERSION, NO EMERGENCY DECLARED.  DURING ARRIVAL BOTH "LT & RT ENGINE AI VALVE" MESSAGES OCCURED.  MESSAGES CLEARED BY THEMSELVES BUT RE-APPEARED.  DIVERTER DENVER TO PHOENIX DUE TO ICING IN DENVER TERMINAL AREA.  T/S PER FIM 30-11-00-990-803 BLOCKS 1, 2, 11 & 22.  R & R RELAY K414.  OPERATIONS CHECK GOOD.  PER TECH R & R ANTI ICE TIME DELAY RELAY K319.  R & R PER SWPM 20-81-22.  OPERATIONS CHECK GOOD ON GROUND, PER FIM 30-11-00-990-803.
